Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Discoloration in feet, orange peel texture, itchy, blisters. Taking diuretic. What is this? Have diabetes

I have discoloration in my feet and lower legs ....I take a 40mg diuretic each day. Now my legs are breaking out with a rough orange peel texture that is extremely itchy and they have blisters on them in this mess. I can't leave them alone,,, today they are bleeding and i have blotted a clear liquid that runs down my leg. What is this and how do I fix it ...I am also a type 2 diabetic...does ths have anything to do with it.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it look like dry skin and infective dermatitis .
you need to consult dermatologist as early as possible
chance of spreading is high as you have diabetes also
you have dry skin ,apply good moisturizer many times a day
for oozing area apply good antibiotic cream
you require antibiotic and anti histaminic medicine .
keep the leg raise when in bed
i hope i answered your query
Answered: Wed, 10 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor